alexa Generalized Skin Rashe After Oral Administration of Ayurvedic Drugs: An Unintened Drug Reaction

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Generalized Skin Rashe After Oral Administration of Ayurvedic Drugs: An Unintened Drug Reaction

We report a case of skin rashes that occurred in a 20-year-old South Indian female of Pittakaphala prakruthi (constitution) after beginning therapy with Aragwadadi kashaya (poly-herbal formulation) and syp talekt (poly-herbal patent formulation) for the treatment of reccurent incidence of abscess. Rash disappeared after stopping the suspected drug and treatment with Vibhitaki kashaya (decoction of Terminilia bellarica) and Shatadauta gruta (washed ghee). Possible and Probable (Score 6) were the causality according to WHO-UMC and Naranjo’s ADR Probability Scale and grouped under type-B reaction. To our knowledge, this is the first case of skin rashes induced by Aragwadadi kashaya and syp talekt. This report highlights the need of implementation of Pharmacovigilance centre in hospital level and additional research in the field of skin toxicity of Aragwadadi kashaya and syp talekt.

 
  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
 
adwords